# SDR CALA2025011301879

- Difficulty date: January 9, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 69,514 hours, 20,604 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: 43410312001
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNARMED ANNUNCIATOR LIGHT ON EMERGENCY LIGHT PANEL BROKE OFF REMOVED EMERGENCY LIGHTS/PASSENGER OXIGEN CONTROL PANEL REF AMM 33-51-08-404-011. REPLACED UNARMED LIGHT ASSEMBLY REF SWPM 20-84-18. INTALLED EMERGENCY LIGHTS / PASSENGER OXIGEN CONTROL PANEL REF 33-51-08-404-011. OPS CHECK GOOD.  1
